# SDR SIMA200925302

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 14,861 hours, 13,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Part time: 23,580 hours, 10,797 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THAT THE EMERGENCY LIGHTS ON THE LEFT SIDE BETWEEN ROW 7 TO 11, AND THE WINDOW EXIT LIGHTS STAY ON IN THE LIGHT SWITCH OFF POSITION.  THE AIRCRAFT WAS USING GROUND SERVICE POWER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 3 BATTERY POWER SUPPLY AND THE NUMBER 3 BATTERY IAW EMB 140 AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
